JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDARY VALUE PROBLEMS FOR FRACTIONAL INTEGRODIFFERENTIAL EQUATIONS INVOLVING GRONWALL INEQUALITY IN BANACH SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOUNDARY VALUE PROBLEMS FOR FRACTIONAL INTEGRODIFFERENTIAL EQUATIONS INVOLVING GRONWALL INEQUALITY IN BANACH SPACE
KARTHIKEYAN, K.; CHANDRAN, C.; TRUJILLO, J.J.;
 
 Abstract
In this paper, we study boundary value problems for fractional integrodifferential equations involving Caputo derivative in Banach spaces. A generalized singular type Gronwall inequality is given to obtain an important priori bounds. Some sufficient conditions for the existence solutions are established by virtue of fractional calculus and fixed point method under some mild conditions.
 Keywords
Boundary value problems;Fractional integrodifferential equations;Generalized singular Gronwall inequality;Existence;
 Language
English
 Cited by
 References
1.
R.P. Agarwal, M. Benchohra and S. Hamanani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta Appl. Math. 109 (2010) 973-1033. crossref(new window)

2.
A. Anguraj, P. Karthikeyan and G.M. NGuerekata, Nonlocal Cauchy problem for some fractional abstract integrodifferential equations in Banach space, Commn. Math. Anal. 6 (2009), 1-6.

3.
A. Anguraj and P. Karthikeyan, Existence of solutions for fractional semilinear evolution boundary value problem, Commun. Appl. Anal. 14 (2010), 505-514.

4.
J.P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley-Interscience, New York, 1984.

5.
K. Balachandran and J.Y. Park, Nonlocal Cauchy problem for abstract fractional semilinear evolution equations, Nonlinear Analysis, TMA (2009), (doi:10.1016/j.na.2009.03.005). crossref(new window)

6.
K. Diethelm and A.D. Freed, On the solution of nonlinear fractional order differential equation used in the modeling of viscoplasticity, in: F.keil, W.Maskens, H.Voss(Eds). Scientific computing in chemical Engineering II-Computational Fluid Dynamics and Molecular Properties, Springer-Verlag, Heideberg, (1999), 217-224.

7.
M.M. El-Borai, Some probability densities and fundamental solutions of fractional evolution equations, Chaos, Sol. Frac., 14 (2002), 433-440. crossref(new window)

8.
A. Granas and J. Dugundji, Fixed point theory, Springer, New York, 2003.

9.
J. Henderson and A. Ouahab, Fractional functional differential inclusions with finite delay, Nonlinear Anal., 70 (2009), 2091-2105. crossref(new window)

10.
E. Hernández, D. O’Regan and K. Balachandran, On recent developments in the theory of abstract differential equations with fractional derivatives, Nonlinear Anal., 73 (2010), 3462-3471. crossref(new window)

11.
K. Karthikeyan and J.J. Trujillo, Existence and uniqueness results for fractional integrodifferential equations with boundary value conditions, Commun nolinear Sci Numer simulat., 17 (2012), 4037-4043. crossref(new window)

12.
A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential equations, Elsevier, Amsterdam, 2006.

13.
V. Lakshmikantham, Theory of fractional functional differential equations, Nonlinear Anal., 69 (2008), 3337-3343. crossref(new window)

14.
V. Lakshmikantham and A.S. Vatsala, Basic theory of fractional differential equation, Nonlinear Anal., 69 (2008), 2677-2682. crossref(new window)

15.
V. Lakshmikantham and A.S. Vatsala, General uniqueness and monotone iterative technique for fractional differential equation, Appl. Math. Lett. 21 (2008), 828-834. crossref(new window)

16.
W. Lin, Global existence theory and chaos control of fractional differential equation, J. Math. Anal. Appl. 332 (2007), 709-726. crossref(new window)

17.
G.M. Mophou and G.M. N’Guérékata, Mild solutions to semilinear fractional diferential equations, Elec. J. Diff. Eqn. 21 (2009), 1-9. crossref(new window)

18.
I. Podlubny, Fractional Differential Equations, San Diego Academic Press, New York, 1999.

19.
S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and derivatives, Theory and Applications, Gordon and Breach Yverden, 1993.

20.
D.R. Smart, Fixed point Theorems, Vol.66, Cambridge University Press, Cambridge, 1980.

21.
J.R. Wang, X. Xiang, W. Wei and Q. Chen, The Generalized Grownwall inequality and its applications to periodic solutions of inetegro differential impulsive periodic system on Banach space, J. Enequal. Appl. (2008), 1-22.

22.
J. Wang, W. Wei and Y. Yang, Fractional nonlocal integrodifferential equations of mixed type with time-varying generating operators and optimal control, Opuscula Math., 30 (2010), 217-234. crossref(new window)

23.
J. Wang, L. Lv and Y. Zhou, Boundary value problems for fractional differential equations involving Caputo derivative in Banach spaces, J. Appl. Math. Comput. 38 (2012), 209-224. crossref(new window)

24.
Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Anal., 11 (2010), 4465-4475. crossref(new window)

25.
S. Zhang, Positive solutions for boundary-value problems for nonlinear fractional differential equations, Elec. J. Diff. Eqn. 36 (2006), 1-12. crossref(new window)